# SDR 2017F00121

- Difficulty date: June 8, 2017
- Submitted: June 8, 2017
- Operation: General aviation
- Aircraft: N568SD
- Make and model: Beech 400A
- Aircraft serial: RK36
- Aircraft time: 6,221 hours, 7,585 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UNEVENTFUL DEPARTURE. THE ANTI-SKID CHECK WAS CONDUCTED. NO ABNORMALITIES OBSERVED WITH THE ANTI-SKID AT THIS TIME. ON ARRIVAL,  SET UP FOR THE VISUAL APPROACH. ON TOUCHDOWN  NOTICED DID NOT HAVE NORMAL BRAKING AVAILABLE AND DECIDED TO TURN THE ANTI-SKID OFF TO OBTAIN POWER BRAKES WITHOUT ANTI-SKID. THIS IMMEDIATELY RESULTED IN FLAT SPOTTING THE TIRES AND MADE FOR A ROUGH CONTINUATION OF THE LANDING ROLL.  TAXIED OFD THE RUNWAY AND COMPLETED A FULL SHUTDOWN. OBSERVED MULTIPLE FLAT SPOTS ON BOTH TIRES, DID NOT OBSERVE EXCESSIVE TEMPERATURES FROM BRAKES OR TIRES. DECIDED TO RESTART ONE ENGINE AND DO A SINGLE-ENGINE TAXI TO THE RAMP.
